Facebook Pixel

Birth Control issues

By January 3, 2011 - 12:42am
Rate This

Hi there. I'm seeking for answers.
I had a normal period dec 18 that lasted normal and ended after 6 days.
On the 8th day I started to blood clot for 4 days straight full blown. I went to the hospital and was told it was due to hormones. So they got me on Portia 21 day tablets to stop the bleeding. Well it stopped within 2 days. (thank god as they also said I had become anemic) These pill had me so sick every night throwing up and gagging I couldnt eat or drink. So on day 3,4 and 5 I stopped taking them so I can eat normal and not get the heart races and shortness of breathe and dizziness and throwing up. On those 3 days I had sex twice unprotected and happened to be on my strongest ovulations days (on a normal monthly basis) And now I am here this evening worried for the fact that I started to spot and Not sure what it means or what to do. HELP

Add a Comment1 Comments

Hi Angelfreak55,
Thanks for your question and for finding EmpowHER. If your birth control pills were making you sick, you should have called your doctor to find out if there was a different pill that may work better for you. You also can try taking them at bedtime to help avoid stomach discomfort. Additionally, anytime you have sex and don't use contraception, you run the risk of getting pregnant. Call your doctor to find out how to proceed given that you were just in a few weeks ago for your excessive bleeding, they should be your best resource in this situation.
Good luck and let us know what you find out.

January 3, 2011 - 8:21am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.